# SDR AALA20130920003

- Difficulty date: September 20, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N9615W
- Make and model: Doug DC-9-83
- Aircraft serial: 53562
- Aircraft time: 47,307 hours, 22,395 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SKIN UNDER RUB STRIP FOR FILLET PANEL FROM BS 750 TO 769 RT.  INSTALLED DOUBLER REPAIR IAW SRM 53-04-00 FIGURE 57.
